# SDR REXA2015040900396

- Difficulty date: April 9, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 18,192 hours, 11,782 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Block
- Condition: Worn
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-26-430-100 LEFT AFT CORE COWLING STANDOFF BLOCK TABS WORN.  R & R STANDOFF BLOCK ON LT AFT CORE COWLING IAW SRM 54-13-00-201-002-A01 & REO 690-54-13-097.
